The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (818 KB) | Metadata | Table of Contents | ZAA summary
Volume 6, Issue 4, 1987, pp. 341–349
DOI: 10.4171/ZAA/255

Published online: 1987-08-31

Abelian Theorem for the Distributional Stieltjes Transform

Stevan Pilipović[1] and Bogoljub Stanković[2]

(1) University Novi Sad, Serbia
(2) University Novi Sad, Serbia

Using the notion of quasi-asymptotic behaviour at infinity of tempered distributions, we give an Abelian theorem for the distributional Stieltjes transform. It includes all known results, as well as some new ones.

No keywords available for this article.

Pilipović Stevan, Stanković Bogoljub: Abelian Theorem for the Distributional Stieltjes Transform. Z. Anal. Anwend. 6 (1987), 341-349. doi: 10.4171/ZAA/255